# SDR 05FDEA04064

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 36,056 hours, 15,993 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND BAY LT SIDE FS 44-FS 47 LT STRINGER 47 HAS 15 SPOTS OF LT CORROSION AS MARKED.  REMOVED FASTENERS IAW A310-200 SRM 51-40-21.  REMOVED CORROSION IAW A310-200 SRM 51-74-10.  MATERIAL LOSS WITHIN ALLOWABLE LIMITS IAW A310-200 SRM 53-10-00.  OVERSIZED HOLE REPAIRED BY INSTALLING 2 BUSHINGS AND REPAIR ANGLE IAW EA 6-5310-94773.  MAJOR  REPAIR PER GMM 6-2-100.  WORK PERFORMED ON NRC N00657.
